MathSciNet Relay Station
MathSciNet bibliographic data
MR2591045 60C05 (05C80)
Janson, Svante Asymptotic equivalence and contiguity of some random graphs. Random Structures Algorithms 36 (2010), no. 1, 26–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement